# SDR VNAA0802003

- Difficulty date: February 5, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 9,612 hours, 9,890 cycles
- Engine: Ge CF343B1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Part number: 601R515187
- Part serial: 3832429
- Condition: Faulty
- Location: Cockpit
- Part time: 9,612 hours, 9,890 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE CAPTAINS AND FIRST OFFICERS WIPER BLADES CAME ON DURING FLIGHT MULTIPLE TIMES.  THE FIRST OFFICERS SIDE CAME ON AND WOULD NOT SHUT OFF.  CREW ELECTED TO RETURN TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WIPER STALL CONTROL PANEL IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
